Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Sobolev error estimates and a Bernstein inequality for scattered data interpolation via radial basis functions

Title data

Narcowich, Francis J. ; Ward, Joseph D. ; Wendland, Holger:
Sobolev error estimates and a Bernstein inequality for scattered data interpolation via radial basis functions.
In: Constructive Approximation. Vol. 24 (September 2006) Issue 2 . - pp. 175-186.
ISSN 0176-4276
DOI: https://doi.org/10.1007/s00365-005-0624-7

Review:

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 41A25 (41A17 41A63)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis) > Chair Mathematics III (Applied and Numerical Analysis) - Univ.-Prof. Dr. Holger Wendland
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis)
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 31 Jul 2017 09:47
Last Modified: 31 Jul 2017 09:47
URI: https://eref.uni-bayreuth.de/id/eprint/38911